Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 162, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 24, 2023, 3:01 AM EDT for Lucas County, Ottawa County, Wood County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2023, 3:01 AM EDT (07:01 UTC)
- Expired
- Aug 24, 2023, 3:45 AM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lucas County, OH, Ottawa County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 120 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 460 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 20.6
The text
As transmitted.
011
WUUS51 KCLE 240701
SVRCLE
OHC095-123-173-240745-
/O.NEW.KCLE.SV.W.0162.230824T0701Z-230824T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
301 AM EDT Thu Aug 24 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Ottawa County in northwestern Ohio...
Northeastern Wood County in northwestern Ohio...
Northeastern Lucas County in northwestern Ohio...
* Until 345 AM EDT.
* At 301 AM EDT, severe thunderstorms were located along a line
extending from near Luna Pier to 12 miles north of Oak Harbor,
moving south at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Toledo, Perrysburg, Oregon, Rossford, Northwood, Oak Harbor, Genoa,
Elmore, Maumee, Walbridge, Millbury, Luckey, Rocky Ridge, Clay
Center, Harbor View, Reno Beach, Williston, Bono and Stony Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4173 8359 4172 8341 4175 8338 4175 8332
4166 8316 4171 8313 4177 8315 4174 8304
4170 8307 4170 8313 4167 8313 4164 8305
4159 8299 4146 8301 4146 8334 4150 8335
4150 8341 4146 8342 4147 8364
TIME...MOT...LOC 0701Z 015DEG 24KT 4177 8342 4169 8311
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan1 follow-up statement
563
WWUS51 KCLE 240745
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
345 AM EDT Thu Aug 24 2023
OHC095-123-173-240755-
/O.EXP.KCLE.SV.W.0162.000000T0000Z-230824T0745Z/
Ottawa OH-Wood OH-Lucas OH-
345 AM EDT Thu Aug 24 2023
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...NORTHEASTERN WOOD AND
NORTHEASTERN LUCAS COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with these thunderstorms.
LAT...LON 4173 8359 4172 8341 4175 8338 4175 8332
4166 8316 4171 8313 4177 8315 4174 8304
4170 8307 4170 8313 4167 8313 4164 8305
4159 8299 4146 8301 4146 8334 4150 8335
4150 8341 4146 8342 4147 8364
TIME...MOT...LOC 0745Z 270DEG 24KT 4150 8352 4142 8321
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 1:35 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 24, 1:35 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
135 AM EDT Thu Aug 24 2023
...06z TAF Aviation Forecast Update...
.SYNOPSIS...
A warm front will lift north through the area into this evening
before becoming stationary. A series of low pressure waves will
move east along the front tonight through Thursday before the
front pushes south as a cold front by Friday. A secondary cold
front will push south across the area Saturday before high
pressure returns Sunday into Monday.
&&
.NEAR TERM /THROUGH TODAY/...
930 pm update...
We will keep this late evening forecast update quick due to
ongoing significant flash flooding occurring across the area.
We have expanded the Flood Watch again to included a few more
counties like Stark, Wayne, and Ashland. PW values are currently
up to 2.1 inches over north central Ohio and the western basin
of Lake Erie. Deep convection continues to back build across the
central and western basin of Lake Erie into northeast and north
central Ohio this evening. We have update rainfall totals
expected of 2 to 5 inches with isolated higher amounts possible
tonight.
700 pm update...
We have expanded the Flood Watch to include the counties around
the Cleveland metro area for tonight. We have been watching
radar trends showing the convection slowly making a drift
southwestward as the train of convection continues to backbuild
over Lake Erie into southern Ontario. It is shaping up to be a
busy evening and night with flash flooding potential increasing.
Previous discussion...
Will keep the discussion succinct with ongoing convection, but
will highlight the main concerns over the next 36 hours.
Excessive heat watch remains in effect and was expanded a tier
of counties eastward. Confidence is still too low for
warning/advisory decisions given the potential for convection
early Thursday keeping temperatures cooler. Most confident in
the I-75 corridor potentially reaching warning criteria with 107
to 110 degree heat indices Thursday afternoon. Much more
uncertain eastward, but will have a better idea on where to put
the warning/advisory once the convection manifests overnight.
Ongoing thunderstorms are pushing south through the area late
this afternoon/early this evening. Storms have been
strong/borderline severe along a strong instability gradient to
the west with a pocket of 30-40 kt effective bulk shear. This
should push south of the area over the next hour or two.
Very concerned for training thunderstorms with heavy rainfall
tonight somewhere across far northeast Ohio/northwest PA. Have
hoisted a Flood Watch for flash flooding to highlight this
potential. Uncertainty remains with the exact details/location
of the heavy rainfall axis, however the synoptic setup is very
favorable for flash flooding with northerly upper flow, an
increasing westerly low level jet normal to the surface warm
front/upper flow, strong moisture advection into the boundary,
and PWATs in the 99th percentile focused on this area. The main
concern for training, efficient thunderstorms is generally after
03Z through 12Z with the strengthening LLJ, however convection
is already lining up downstream of Lake Huron over southwest
Ontario, which looks focused to impact far NE OH/NW PA this
evening. Rainfall rate of at least 1 to 2 inches are expected
with higher rates possible, so thunderstorms that train over any
given area for a length of time have the potential to produces
prolific rainfall amounts with a high potential for flash
flooding to develop. Severe thunderstorms cannot be ruled out
either with 40 kts of effective bulk shear, and instability
building eastward, although much of the activity will be
elevated overnight. Damaging winds and hail look to be the
primary threat at the time.
Convection should weaken early Thursday morning with a brief
lull in precip , but attention then turns to more convective
development later Thursday across the area. The setup for
Thursday afternoon is highly conditional with very little
confidence for the local area. If convection does develop over
or upstream of the area late Thursday, this activity will again
pose a threat for flooding and severe weather, but details will
likely remain uncertain until the overnight convection and
resultant outflow boundaries manifest over the local area.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
Showers and thunderstorms from Thursday's overnight convection may
linger across Northeast Ohio and Northwest PA at the beginning of
the short term period Friday morning and afternoon. Precipitation
chances will drop off as moist low/mid levels and upper level
support exit to the east. A cold front will move southward across
the area during the day Saturday. This front may provide enough
support for some isolated showers and thunderstorms to develop in
Saturday before high pressure builds in behind the cold front.
High temperatures will trend cooler but still near average on Friday
as they rise into the 80s with upper 70s across Northwest PA. Behind
the cold front on Saturday, highs will be in the upper 70s to lower
80s. Expect low temperatures to follow a similar pattern, mid to
upper 60s on Friday night dropping to the upper 50s to lower 60s on
Saturday night.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
We'll undergo a pattern change as broad troughing will begin to take
shape over the eastern US by the start of the long term. There looks
to be a few shortwaves that will move along the deepening upper
trough through the middle of next week that we'll need to keep an
eye on. Otherwise, anticipate for below normal temperatures
generally in the mid to upper 70s for highs and mid 50s to lower 60s
for lows.
&&
.AVIATION /06Z Thursday THROUGH Monday/...
The aviation weather for this TAF period remains very uncertain
with a low confidence forecast due to multiple rounds of
convection interacting with each other over northern Ohio and
northwest Pennsylvania. For the next 6 hours, we expect the
main terminals to be impacting with this convection will be CLE,
CAK, and MFD. We have included TOL and FDY for possible impacts
of convection with TEMPO for a couple hours overnight. Outside
of convection, VFR conditions will be expected. In and around
convection, MVFR to IFR reductions are expected with heavy
downpours and lower ceilings. Winds will be variable and gusty
closer the the convection. Wind will generally be out of the
south-southwest 5 to 12 knots through the period with
occasional gusts up to 20 knots during the midday and afternoon
hours.
Outlook...Non-VFR possible in showers and thunderstorms Thursday
night. Additional non-VFR possible in showers and thunderstorms
Friday into Saturday.
&&
.MARINE...
A warm front will gradually progress east across Lake Erie Wednesday
afternoon through Thursday. Southerly to southeasterly flow 10 to 15
knots ahead of the warm front will become southwesterly at 15 to 20
knots by Thursday morning, generating waves 1-3 feet. However,
conditions should remain below small craft advisory criteria.
Anticipate for multiple rounds of showers and thunderstorms across
Lake Erie now through Friday along and ahead of the warm front.
After the front passes on Friday morning, winds turn onshore and
remain generally below 10 knots through Saturday evening. A cold
front will cross south on Saturday and lead to northeasterly winds
to briefly increase to 10-15 knots. High pressure will build in from
the north behind the front and allow for winds to return below 10
knots by Sunday afternoon.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Watch from noon EDT today through this evening
for OHZ003-006>009-017>019-027-028-036-037.
Flood Watch until 11 AM EDT this morning for OHZ007>014-
018>023-027>033-036>038-047-089.
PA...Flood Watch until 11 AM EDT this morning for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Griffin
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Griffin
MARINE...IversonHazardous weather outlook, Aug 23, 9:38 PM EDT, 5 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 938 PM EDT Wed Aug 23 2023 OHZ003-006>009-017>019-027-028-036-037-250145- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Marion-Morrow- 938 PM EDT Wed Aug 23 2023 ...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Showers and thunderstorms are possible overnight. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. Showers and thunderstorms are possible on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ029-038-047-250145- Richland-Holmes-Knox- 938 PM EDT Wed Aug 23 2023 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Showers and thunderstorms with the potential for damaging wind gusts and heavy rainfall that may produce localized flooding are possible this evening through the overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are possible again on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. Heat index values may approach 100 degrees on Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-020>023-030>033-089-PAZ001>003-250145- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Ashland-Wayne-Stark-Mahoning-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 938 PM EDT Wed Aug 23 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms are possible again on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-250145- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 938 PM EDT Wed Aug 23 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Showers and thunderstorms with the potential for damaging wind gusts and heavy rainfall that may produce localized flooding are possible this evening through the overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers and thunderstorms are possible again on Thursday. Storms may produce damaging wind gusts, large hail, and locally heavy rain and/or localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 23, 11:56 PM EDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1156 PM EDT Wed Aug 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM Tstm Wnd Dmg 3 E Bellevue 41.28N 82.79W
08/23/2023 Huron OH Public
Large tree down across road.
&&
dkLocal storm report, Aug 24, 12:19 AM EDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1219 AM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Flood 1 ESE Gates Mills 41.52N 81.39W
08/23/2023 Geauga OH 911 Call Center
County Line Rd at Route 322 closed due to
flooding. Time estimated.
&&
KECLocal storm report, Aug 24, 12:21 AM EDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1221 AM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Tstm Wnd Gst 1 ENE Huron 41.40N 82.55W
08/24/2023 M40 MPH LEZ144 OH C-Man Station
HHLO1 measured a 40 mph wind gust.
&&
mgLocal storm report, Aug 24, 12:29 AM EDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1229 AM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Flash Flood 3 SE Kirtland Hills 41.62N 81.28W
08/23/2023 Geauga OH 911 Call Center
East branch of Chagrin River out of banks
over Mitchells Mills Rd near Wisner. Time
estimated.
&&
KECSpecial weather statement, Aug 24, 2:02 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Cleveland OH
202 AM EDT Thu Aug 24 2023
OHZ003-006-017-240645-
Wood OH-Hancock OH-Lucas OH-
202 AM EDT Thu Aug 24 2023
...Strong thunderstorms will impact portions of Wood, northwestern
Hancock and Lucas Counties through 245 AM EDT...
At 202 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oregon to North Baltimore. Movement was
west at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, North Baltimore,
Holland, McComb, Weston, Maumee, Ottawa Hills, Walbridge,
Pemberville, Millbury and Haskins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4169 8344 4170 8344 4169 8343 4169 8339
4162 8339 4162 8342 4117 8343 4116 8368
4099 8388
TIME...MOT...LOC 0602Z 090DEG 41KT 4167 8349 4119 8366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, Aug 24, 2:47 AM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
247 AM EDT Thu Aug 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM Tstm Wnd Gst 18 NNW Vermilion 41.67N 82.40W
08/24/2023 E51 MPH LEZ164 OH Buoy
Buoy 45005 measured a 51 mph wind gust.
&&
mgThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:06 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 5 hr |
| Aug 23, 8:10 PM EDT | Special Marine Warning | CLE | 95 min | |
| Aug 23, 8:24 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Lorain | 66 min |
| Aug 23, 8:32 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lorain | 5 hr |
| Aug 23, 8:43 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lake | 5 hr |
| Aug 23, 8:58 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Wayne | 62 min |
| Aug 23, 9:09 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 5 hr |
| Aug 23, 9:14 PM EDT | Areal Flood Advisory | CLE | Stark, Summit | 4 hr |
| Aug 23, 9:36 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 5 hr |
| Aug 23, 9:38 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 23, 9:46 PM EDT | Flash Flood Warning | CLE | Stark, Summit | 5 hr |
| Aug 23, 9:49 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Wayne | 56 min |
| Aug 23, 9:56 PM EDT | Areal Flood Advisory | CLE | Ashland, Lorain, Medina, Wayne | 46 min |
| Aug 23, 10:24 PM EDT | Flash Flood Warning | CLE | Ashland, Lorain, Medina, Stark, Summit, Wayne | 6 hr |
| Aug 23, 10:29 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Ottawa, Sandusky | 46 min |
| Aug 23, 10:34 PM EDT | Flash Flood Warning | CLE | Erie, Huron, Ottawa | 6 hr |
| Aug 23, 10:38 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 52 min |
| Aug 23, 10:50 PM EDT | River Flood Warning | CLE | Lake | 6 hr |
| Aug 23, 11:10 PM EDT | Flash Flood Warning | CLE | Ashland, Holmes, Richland, Wayne | 5 hr |
| Aug 23, 11:12 PM EDT | Tornado Warning | CLE | Erie, Huron | 33 min |
| Aug 23, 11:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Richland, Sandusky, Seneca | 60 min |
| Aug 23, 11:22 PM EDT | Flash Flood Warning | CLE | Ashland, Erie, Huron, Lorain, Medina | 6 hr |
| Aug 23, 11:28 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 62 min |
| Aug 23, 11:39 PM EDT | River Flood Warning | CLE | Lorain | 60 hr |
| Aug 23, 11:44 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 23, 11:54 PM EDT | Areal Flood Advisory | CLE | Holmes, Knox | 6 hr |
| Aug 23, 11:57 PM EDT | River Flood Warning | CLE | Summit | 2 hr |
| Aug 24, 12:13 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 62 min |
| Aug 24, 12:17 AM EDT | Special Marine Warning | CLE | 88 min | |
| Aug 24, 12:18 AM EDT | Flash Flood Warning | CLE | Erie, Ottawa, Sandusky, Seneca | 6 hr |
| Aug 24, 12:26 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 49 min |
| Aug 24, 12:46 AM EDT | Flash Flood Warning | CLE | Lucas, Ottawa, Sandusky, Seneca | 5 hr |
| Aug 24, 1:19 AM EDT | Flash Flood Warning | CLE | Crawford, Wyandot | 5 hr |
| Aug 24, 1:24 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 51 min |
| Aug 24, 1:43 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Lake | 9 hr |
| Aug 24, 1:49 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Morrow, Wyandot | 41 min |
| Aug 24, 1:56 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 24, 1:59 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Lorain | 11 hr |
| Aug 24, 2:02 AM EDT | Special Weather Statement | CLE | Lucas, Wood | 43 min |
| Aug 24, 2:21 AM EDT | Areal Flood Advisory | CLE | Marion, Morrow | 5 hr |
| Aug 24, 2:42 AM EDT | Areal Flood Warning | CLE | Stark | 5 hr |
| Aug 24, 3:03 AM EDT | Special Marine Warning | CLE | 87 min | |
| Aug 24, 3:05 AM EDT | River Flood Warning | CLE | Erie, Lorain | 31 hr |
| Aug 24, 3:05 AM EDT | River Flood Warning | CLE | Erie | 26 hr |
| Aug 24, 3:22 AM EDT | Flash Flood Warning | CLE | Lucas, Wood | 4 hr |
| Aug 24, 3:35 AM EDT | Excessive Heat Warning | CLE | Hancock, Lucas, Wood | 17 hr |
| Aug 24, 3:35 AM EDT | Heat Advisory | CLE | Crawford, Knox, Marion, Morrow, Ottawa, Sandusky and 2 more | 17 hr |
| Aug 24, 4:19 AM EDT | Areal Flood Warning | CLE | Ashland, Wayne | 9 hr |
| Aug 24, 4:28 AM EDT | Areal Flood Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Ottawa | 8 hr |
| Aug 24, 4:36 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Richland, Wayne | 8 hr |
| Aug 24, 4:40 AM EDT | Areal Flood Advisory | CLE | Hancock, Wyandot | 3 hr |
| Aug 24, 6:08 AM EDT | Areal Flood Warning | CLE | Crawford, Erie, Lucas, Ottawa, Sandusky, Seneca and 1 more | 7 hr |
| Aug 24, 7:42 AM EDT | Areal Flood Warning | CLE | Lucas, Wood | 5 hr |
| Aug 24, 12:32 PM EDT | Areal Flood Warning | CLE | Lorain | 118 min |
| Aug 24, 12:35 PM EDT | Areal Flood Advisory | CLE | Erie, Huron | 115 min |
| Aug 24, 12:59 PM EDT | Areal Flood Warning | CLE | Ashland | 2 hr |
| Aug 24, 1:10 PM EDT | Areal Flood Advisory | CLE | Sandusky | 2 hr |
| Aug 24, 1:55 PM EDT | Special Marine Warning | CLE | 83 min | |
| Aug 24, 2:30 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 2 hr |
| Aug 24, 2:49 PM EDT | Areal Flood Advisory | CLE | Ashland | 2 hr |
| Aug 24, 3:10 PM EDT | Special Weather Statement | CLE | Portage, Summit | 50 min |
| Aug 24, 3:13 PM EDT | Areal Flood Warning | CLE | Ashland | 31 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.